# SDR JR2R20240224262

- Difficulty date: February 24, 2024
- Submitted: February 24, 2024
- Operation: Air carrier
- Aircraft: N87360
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000705
- Aircraft time: 12,250 hours, 7,087 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17060259001
- Condition: Corroded
- Location: Zone 200
- Part time: 12,250 hours, 7,087 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TEXAS DOUBLER THAT SITS ON TOP OF FR90 AND RBL24 CORRODED.  REMOVED AND REPLACED
